Duke Mathematical Journal

The 𝒜-hypergeometric system associated with a monomial curve

Eduardo Cattani, Carlos D’Andrea, and Alicia Dickenstein

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 99, Number 2 (1999), 179-207.

Dates
First available in Project Euclid: 19 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077227771

Digital Object Identifier
doi:10.1215/S0012-7094-99-09908-8

Mathematical Reviews number (MathSciNet)
MR1708034

Zentralblatt MATH identifier
0952.33009

Subjects
Primary: 33C70: Other hypergeometric functions and integrals in several variables
Secondary: 14M05: Varieties defined by ring conditions (factorial, Cohen-Macaulay, seminormal) [See also 13F15, 13F45, 13H10] 33C80: Connections with groups and algebras, and related topics

Citation

Cattani, Eduardo; D’Andrea, Carlos; Dickenstein, Alicia. The $\mathcal{A}$ -hypergeometric system associated with a monomial curve. Duke Math. J. 99 (1999), no. 2, 179--207. doi:10.1215/S0012-7094-99-09908-8. https://projecteuclid.org/euclid.dmj/1077227771


Export citation

References

  • [1] S. Abramov and K. Kvasenko, “Fast algorithms to search for the rational solutions of linear differential equations with polynomial coefficients”, Proceedings of the 1991 International Symposium on Symbolic and Algebraic Computation: ISSAC '91 (Bonn, Germany, 1991) ed. S. M. Watt, ACM Press, New York, 1991, pp. 267–270.
  • [2] Alan Adolphson, Hypergeometric functions and rings generated by monomials, Duke Math. J. 73 (1994), no. 2, 269–290.
  • [3] A. C. Avram, E. Derrick, and D. Jančić, On semi-periods, Nuclear Phys. B 471 (1996), no. 1-2, 293–308.
  • [4] Victor V. Batyrev, Variations of the mixed Hodge structure of affine hypersurfaces in algebraic tori, Duke Math. J. 69 (1993), no. 2, 349–409.
  • [5] Victor V. Batyrev and Duco van Straten, Generalized hypergeometric functions and rational curves on Calabi-Yau complete intersections in toric varieties, Comm. Math. Phys. 168 (1995), no. 3, 493–533.
  • [6] Winfried Bruns and Jürgen Herzog, Cohen-Macaulay rings, Cambridge Studies in Advanced Mathematics, vol. 39, Cambridge University Press, Cambridge, 1993.
  • [7] I. M. Gel'fand, M. M. Kapranov, and A. V. Zelevinsky, Generalized Euler integrals and $A$-hypergeometric functions, Adv. Math. 84 (1990), no. 2, 255–271.
  • [8] I. M. Gel'fand, M. M. Kapranov, and A. V. Zelevinsky, Discriminants, resultants, and multidimensional determinants, Mathematics: Theory & Applications, Birkhäuser Boston Inc., Boston, MA, 1994.
  • [9] I. M. Gel'fand, A. Zelevinsky, and M. Kapranov, Hypergeometric functions and toral manifolds, Funct. Anal. Appl. 23 (1989), 94–106.
  • [10] I. M. Gel'fand, A. Zelevinsky, and M. Kapranov, Correction to“Hypergeometric functions and toral manifolds”, Funct. Anal. Appl. 27 (1994), 295.
  • [11] I. M. Gel'fand, A. Zelevinsky, and M. Kapranov, $A$-discriminants and Cayley-Koszul complexes, Soviet Math. Dokl. 40 (1990), 239–243.
  • [12] Shiro Goto, Naoyoshi Suzuki, and Keiichi Watanabe, On affine semigroup rings, Japan. J. Math. (N.S.) 2 (1976), no. 1, 1–12.
  • [13] Shinobu Hosono, GKZ systems, Gröbner fans, and moduli spaces of Calabi-Yau hypersurfaces, Topological field theory, primitive forms and related topics (Kyoto, 1996), Progr. Math., vol. 160, Birkhäuser Boston, Boston, MA, 1998, pp. 239–265.
  • [14] S. Hosono, B. H. Lian, and S.-T. Yau, GKZ-generalized hypergeometric systems in mirror symmetry of Calabi-Yau hypersurfaces, Comm. Math. Phys. 182 (1996), no. 3, 535–577.
  • [15] S. Hosono, B. H. Lian, and S.-T. Yau, Maximal degeneracy points of GKZ systems, J. Amer. Math. Soc. 10 (1997), no. 2, 427–443.
  • [16] A. Hovanskii, Newton polyhedra and the Euler-Jacobi formula, Russian Math. Surveys 33 (1978), no. 6, 237–238.
  • [17] K. Mayr, Über die Lösung algebraischer Gleichungssysteme durch hypergeometrische Funktionen, Monatsh. Math. Phys. 45 (1937), 280–313, 435.
  • [18] Mutsumi Saito, Bernd Sturmfels, and Nobuki Takayama, Hypergeometric polynomials and integer programming, Compositio Math. 115 (1999), no. 2, 185–204.
  • [19] M. Saito, B. Sturmfels, and N. Takayama, Gröbner deformations of hypergeometric differential equations, to appear in Algorithms Comput. Math., Springer-Verlag, Berlin.
  • [20] Michael F. Singer, Liouvillian solutions of $n$th order homogeneous linear differential equations, Amer. J. Math. 103 (1981), no. 4, 661–682.
  • [21] J. Stienstra, Resonant hypergeometric systems and mirror symmetry, preprint, http://xxx.lanl.gov/abs/alg-geom/9711002.
  • [22] B. Sturmfels, Solving algebraic equations in terms of $\mathcalA$-hypergeometric series, to appear in Discrete Math.
  • [23] Bernd Sturmfels and Nobuki Takayama, Gröbner bases and hypergeometric functions, Gröbner bases and applications (Linz, 1998) eds. B. Buchberger and F. Winkler, London Math. Soc. Lecture Note Ser., vol. 251, Cambridge Univ. Press, Cambridge, 1998, pp. 246–258.
  • [24] N. Takayama, Kan: A system for computation in algebraic analysis, 1991, http://www.math.s.kobe-u.ac.jp/KAN/.
  • [25] Ngô Viet Trung and Lê Tuan Hoa, Affine semigroups and Cohen-Macaulay rings generated by monomials, Trans. Amer. Math. Soc. 298 (1986), no. 1, 145–167.